# SDR 2007UALA01859

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 54,779 hours, 30,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WINDSHIELD HEAT INOPERATIVE.
